IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop is cancelled due to prevention of the spread of coronavirus infection. ***





Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Qiang Chen (Tohoku Univ.)
Vice Chair Satoru Kurokawa (AIST)
Secretary Toru Fukasawa (Mitsubishi Electric), Takuji Arima (Tokyo Univ. of Agric. & Tech.)
Assistant Michitaka Ameya (AIST)

Conference Date Thu, Mar 26, 2020 13:00 - 17:20
Fri, Mar 27, 2020 09:40 - 15:25
Topics Antennas and Propagation 
Conference Place National Institute of Technology, Fukui College, A LAB 
Address shimo-tsukasa-cho, sabae city
Transportation Guide 25 min on foot or 7 min by taxi from JR Sabae Station
https://www.fukui-nct.ac.jp/information/access/
Contact
Person
National Institute of Technology, Fukui College Dr. Yuki KAWAKAMI
+81-778-62-1111
Sponsors IEEE APS Nagoya Chapter
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, Mar 26 PM  AP
13:00 - 13:50
(1) 13:00-13:25 Study of microstrip line in the mid-infrared region AP2019-197 Junsei Horikawa (NIT, Fukui Col.), Akira Kawakami (NICT), Shimakage Hisashi (Ibaraki Univ.)
(2) 13:25-13:50 A Broadband and Wide-Beam Four-Feed Circularly Polarized Antenna AP2019-198 Hiroaki Sakamoto, Naoya Noguchi, Ryuya Seki, Takashi Yanagi, Yasuhiro Nishioka, Naofumi Yoneda (Mitsubishi Electric)
  13:50-14:05 Break ( 15 min. )
Thu, Mar 26 PM  AP
14:05 - 14:55
(3) 14:05-14:30 Acceleration of Zero Component Elimination Compressed Sensing for Simultaneous Estimation of DOA and TOA AP2019-199 Kiyotaka Shimoshige, Koyo Tategami, Mitoshi Fujimoto (Univ. Fukui)
(4) 14:30-14:55 Experimental evaluation in outdoor environment at 66 GHz band by LoS-MIMO configuration independent transmit distance AP2019-200 Kentaro Nishimori, Naoki Matsumura, Ryotaro Taniguchi (Niigata Univ.), Takefumi Hiraguri (NIT), Takashi Tomura, Jiro Hirokawa (TIT)
  14:55-15:10 Break ( 15 min. )
Thu, Mar 26 PM  AP
15:10 - 16:25
(5) 15:10-15:35 A Study on Radio Propagation Prediction Model in Urban Environment by Using Deep Learning AP2019-201 Ryohei Hayashi, Kaoru Sawai (PSNRD), Nariaki Tateiwa, Akira Tanaka (Kyushu Univ.), Katsuki Fujisawa (IMI)
(6) 15:35-16:00 Formulation of Doppler Spectrum on V2V Communications for Platooning AP2019-202 Ryo Yamaguchi, Koichi Serizawa, Kazema Tomimoto, Masayuki Miyashita (SoftBank)
(7) 16:00-16:25 Revisit to Friis Transmission Formula [II]
-- On Relation between Antenna Gain and Effective Area --
AP2019-203
Yoshio Karasawa
  16:25-16:40 Break ( 15 min. )
Thu, Mar 26 PM  IEEE AP-S Nagaya Chapter Special Talk
16:40 - 17:20
(8) 16:40-17:20 [Special Talk]
Hakkutsuseibi50nenkaramietasengokujyoukamachi
Kishida Kiyoshi (Asakurashiisekihozonkai)
Fri, Mar 27 AM  AP
09:40 - 10:05
(9) 09:40-10:05 Propagation Characteristics Analysis of 20GHz Band in Multiple LOS Urban Street Cell Environment AP2019-204 Koyo Tategami, Mitoshi Fujimoto (Univ. Fukui), Koshiro Kitao, Satoshi Suyama (NTT DOCOMO)
  10:05-10:20 Break ( 15 min. )
Fri, Mar 27 AM  AP
10:20 - 11:10
(10) 10:20-11:10 [Tutorial Lecture]
Application of Meta-Surface with Parasitic Element to Dipole Array AP2019-205
Yuki Kawakami (NIT, Fukui Col.), Toshikazu Hori (Univ. of Fukui)
  11:10-12:20 Lunch ( 70 min. )
Fri, Mar 27 PM  AP
12:20 - 13:35
(11) 12:20-12:45 An Evaluation of the Interference Suppression between Antennas by the EBG Structure on the Conductor Wall AP2019-206 Ryotaro Ohshi, Tai Tanaka, Michio Takikawa, Naofumi Yoneda (Mitsubishi Electric Corp.)
(12) 12:45-13:10 Improvement Channel Capacity of 2×2 LOS-MIMO by using Electromagnetic Gradient Surface Reflector AP2019-207 Ryuji Kuse, Takeshi Fukusako, Akira Matsushima (Kumamoto Univ.)
(13) 13:10-13:35 A Study on Extended Shahbazpanahi's Method for Interference Suppression in Wireless Communication Systems AP2019-208 Yuji Tanaka, Yoshiki Takahashi, Ryuhei Takahashi (Mitsubishi Electric)
  13:35-13:50 Break ( 15 min. )
Fri, Mar 27 PM  AP
13:50 - 14:40
(14) 13:50-14:15 Experimental Examination of The 920MHz Band RFID Detection Range AP2019-209 Shun Kato, Takumi Meguro, Qiang Chen, Kunio Sawaya (Tohoku Univ.), Tsuyoto Negishi, Yoshiaki Hirano (Teijin)
(15) 14:15-14:40 A Study of Antennas For Small Gas-Meter With Electromagnetic-Coupling Feed AP2019-210 Shachi Sato, Hiroyasu Sato, Qiang Chen (Tohoku Univ), Tuchiya Souta, Yokoyama Chikato (TOKYO GAS)
  14:40-14:55 Break ( 15 min. )
Fri, Mar 27 PM 
14:55 - 15:25
(16) 14:55-15:10 Development of Antenna and Rectifier for Wireless Power Transfer Using Electromagnetic Coupling Sakurako Hiroi (Fukushima High School), Shun Kato, Shachi Sato, Qiang Chen (Tohoku Univ.)
(17) 15:10-15:25 Experimental Evaluation of Wireless Power Transfer Using Electromagnetic Coupling Rie Akasaka (Sanbongi High School), Shun Kato, Shachi Sato, Qiang Chen (Tohoku Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (IEEE APS Nagoya Chapter)Each speech will have 35 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Oral Presentation (「科学者の卵」セッション)Each speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Takuji Arima (Tokyo Univ. Agri. Tech.)
E-: _-cry 


Last modified: 2020-03-02 13:09:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan